• Title of article

    Optimal partial regularity for weak solutions of nonlinear sub-elliptic systems in Carnot groups Original Research Article

  • Author/Authors

    Jialin Wang، نويسنده , , Zixia Yuan and Pengcheng Niu، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2010
  • Pages
    26
  • From page
    4162
  • To page
    4187
  • Abstract
    This paper is concerned with partial regularity for weak solutions to nonlinear sub-elliptic systems in divergence form in Carnot groups. The technique of AA-harmonic approximation introduced by Simon and developed by Duzaar and Grotowski is adapted to our context. We establish Caccioppoli type inequalities and partial regularity with optimal local Hölder exponents for horizontal gradients of weak solutions to systems under super-quadratic natural structure conditions and super-quadratic controllable structure conditions, respectively.
  • Keywords
    Optimal partial regularity , Super-quadratic structure condition , Nonlinear sub-elliptic system , AA-harmonic approximation technique , Carnot group
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2010
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    862437